Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6 Publications
2025 | Published | Journal Article | IST-REx-ID: 19440 |

Alon Y, Anastos M. 2025. The completion numbers of hamiltonicity and pancyclicity in random graphs. Random Structures and Algorithms. 66(2), e21286.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 11706 |

Liebenau A, Mattos L, Mendonca dos Santos W, Skokan J. 2023. Asymmetric Ramsey properties of random graphs involving cliques and cycles. Random Structures and Algorithms. 62(4), 1035–1055.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 9565 |

Ferber A, Kwan MA, Sudakov B. 2018. Counting Hamilton cycles in sparse random directed graphs. Random Structures and Algorithms. 53(4), 592–603.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 9567 |

Krivelevich M, Kwan MA, Loh P, Sudakov B. 2018. The random k‐matching‐free process. Random Structures and Algorithms. 53(4), 692–716.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 9568 |

Kwan MA, Sudakov B. 2018. Intercalates and discrepancy in random Latin squares. Random Structures and Algorithms. 52(2), 181–196.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv